# SDR UPS97222544

- Difficulty date: March 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 351
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION ON FRAME AT BS 351 LBL 25-RBL 35 WL 145.  REMOVED CORROSION FROM FRAME 3 BY 1.5 WITH 100 PERCENT MATERIAL LOSS, FOUND TO BE OUT OF LIMITS PER SRM 53-10-1.  REPLACED FRAME PER SRM 53 -10-1, 51-40-4.
